Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Jones and $ Q$ polynomials for $ 2$-bridge knots and links


Author: Taizo Kanenobu
Journal: Proc. Amer. Math. Soc. 110 (1990), 835-841
MSC: Primary 57M25
MathSciNet review: 1025279
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that the $ Q$ polynomial of a $ 2$-bridge knot or link can be obtained from the Jones polynomial. We construct arbitrarily many $ 2$-bridge knots or links with the same $ Q$ polynomial but distinct Jones polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1025279-0
Keywords: $ 2$-bridge knot, $ 2$-bridge link, $ Q$ polynomial, Jones polynomial
Article copyright: © Copyright 1990 American Mathematical Society